# SDR AALA202502102043

- Difficulty date: December 10, 2024
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 62,362 hours, 39,582 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: D5537132100051
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND IN OPEN FASTENER HOLE (1EA) LOCATED ON HINGE ARM FITTING 1 LOWER AREA. MAINTENANCE REPLACED HINGE ARM #1 ON TRAILING EDGE OF VERTICAL STABILIZER AND FASTENERS IAW EA #360672, A319 SRM 55-36-42-300-003, A319 SRM 51-72-11-901-001 AND A319 SRM 51-42-11-808.
